Volume 20, Issue 3
The Mortar Element Method for Rotated Q1 Element

Jin Ru Chen & Xue Jun Xu

DOI:

J. Comp. Math., 20 (2002), pp. 313-324

Published online: 2002-06

Preview Full PDF 0 454
Export citation
  • Abstract

In this paper, a mortar element version for rotated Q1 element is proposed. The optimal error estimate is proven for the rotated Q1 mortar element method.

  • Keywords

Mortar element method Rotated Q1 element

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JCM-20-313, author = {}, title = {The Mortar Element Method for Rotated Q1 Element}, journal = {Journal of Computational Mathematics}, year = {2002}, volume = {20}, number = {3}, pages = {313--324}, abstract = { In this paper, a mortar element version for rotated Q1 element is proposed. The optimal error estimate is proven for the rotated Q1 mortar element method. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8920.html} }
Copy to clipboard
The citation has been copied to your clipboard